On global non-oscillation of linear ordinary differential equations with polynomial coefficients
Number of Authors: 2
2016 (English)In: Journal of Differential Equations, ISSN 0022-0396, E-ISSN 1090-2732, Vol. 261, no 7, 3800-3814 p.Article in journal (Refereed) Published
Based on a new explicit upper bound for the number of zeros of exponential polynomials in a horizontal strip, we obtain a uniform upper bound for the number of zeros of solutions to an ordinary differential equation near its Fuchsian singular point, provided that any two distinct characteristic exponents at this point have distinct real parts. The latter result implies that a Fuchsian differential equation with polynomial coefficients is globally non-oscillating in CP1 if and only if every its singular point satisfies the above condition.
Place, publisher, year, edition, pages
2016. Vol. 261, no 7, 3800-3814 p.
Fuchsian differential equations, Global non-oscillation
IdentifiersURN: urn:nbn:se:su:diva-134210DOI: 10.1016/j.jde.2016.06.008ISI: 000381537800002OAI: oai:DiVA.org:su-134210DiVA: diva2:1037100